Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 15, 2012Polk County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 15, 2012, 4:47 PM EDT for Polk County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2012, 4:47 PM EDT (20:47 UTC)
Expired
Jul 15, 2012, 5:30 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA

County Polk County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1407 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
633 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

369 
WWUS82 KFFC 152047
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 PM EDT SUN JUL 15 2012

GAZ030-041-152130-
447 PM EDT SUN JUL 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN POLK AND HARALSON
COUNTIES UNTIL 530 PM EDT...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS AROUND CEDARTOWN AND OTHER PARTS OF POLK AND 
NORTHERN HARALSON COUNTY...NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS POLK AND HARALSON COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE EUBANK LAKE...FELTON...ANTIOCH...
FISH CREEK...VAN WERT...CEDARTOWN...ESOM HILL AND ETNA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3408 8541 3408 8526 3410 8525 3410 8516
      3408 8516 3410 8505 3408 8504 3408 8492
      3396 8497 3395 8505 3391 8505 3390 8503
      3386 8504 3383 8538
TIME...MOT...LOC 2047Z 101DEG 6KT 3396 8531

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 15, 3:21 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 15, 3:21 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT SUN JUL 15 2012

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS
NORTH GA. THESE STORMS ARE MOVING NORTHWARD AS THEY ROTATE UNDER THE
UPPER LEVEL HIGH PRESSURE RIDGE. THE MODELS CONTINUE TO BE IN CLOSE
AGREEMENT THROUGH THE SHORT TERM SHOWING A PERSISTENCE FORECAST...
DIURNALLY DRIVEN CONVECTION. EXPECTING A BIT MORE AREAL COVERAGE
MONDAY AS A WEAK SHORT WAVE WITH AN ASSOCIATED SURFACE TROUGH MOVE
INTO THE CWA MONDAY AFTERNOON. THIS WILL ACT AS A FOCUSING
MECHANISM SO HAVE INCLUDED CHANCE POPS ACROSS THE ENTIRE AREA.
TEMPS WILL STAY NEAR SEASONAL NORMS THROUGH THE SHORT TERM.

01

.LONG TERM /TUESDAY THROUGH SUNDAY/...
NO MAJOR CHANGES ANTICIPATED FOR THE EXTENDED AS GFS AND ECMWF ARE
STILL IN GOOD AGREEMENT... WITH BOTH SHOWING A WEAK TROUGH IN THE
UPPER LEVELS SETTLING OVER THE STATE BY TUESDAY AND PERSISTING THERE
THROUGH THE WORK WEEK. BOTH ALSO SHOW A WEAK FRONTAL BOUNDARY
SAGGING INTO NORTH GA ON SATURDAY. THE PATTERN CONTINUES TO
SUPPORT AT LEAST A 30-40 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS
EACH AFTERNOON AND EVENING. MAY SEE NORTH GA DRY OUT A BIT ON
SUNDAY IF THE FRONT CAN PUSH INTO CENTRAL GA.

39

PREVIOUS LONG TERM DISCUSSION /TUESDAY THROUGH SATURDAY/...
/ISSUED AT 342 AM EDT SUN JUL 15 2012/
EXTENDED MODELS IN FAIRLY GOOD AGREEMENT WITH ATLANTIC HIGH
PRESSURE WEAKENING BY MID WEEK AS UPPER LEVEL DISTURBANCE MOVES
INTO THE AREA AND REMAINS OVER GEORGIA THROUGH THE LATTER HALF OF
THE WEEK. THIS UPPER LEVEL ENERGY...COMBINED WITH FRONTAL BOUNDARY
SAGGING SOUTHWARD OUT OF THE TENNESSEE VALLEY THROUGH
FRIDAY...WILL KEEP PRECIP CHANCES SLIGHTLY ABOVE NORMAL FOR THIS
TIME OF YEAR. HAVE GENERALLY GONE WITH GOOD CHANCE POPS EACH
AFTERNOON...AND SLIGHT CHANCE POPS OVERNIGHT. CONVECTION WILL BE
COUPLED WITH DIURNAL HEATING...WITH BEST CHANCES FOR THUNDER IN
THE AFTERNOON AND LASTING INTO THE EARLY EVENING HOURS. MOIST
ATMOSPHERE EXPECTED THROUGH THE EXTENDED PERIOD...AS EVIDENCED BY
FORECAST SOUNDINGS...AND HEAVY RAIN WILL BE CONSISTENT THREAT
THROUGH THE WEEK WITH CONVECTION. HIGHS IN THE 90S EXPECTED
THROUGH THE LONG TERM...WITH LOWS GENERALLY IN THE LOW 70S.

31

&&

.AVIATION...
18Z UPDATE...
WINDS ARE OUT OF THE EAST TO SOUTHEAST BUT THEY WILL TURN TO THE
W-SW BY 08Z-10Z WIND SPEEDS WILL STAY IN THE 5-10KT RANGE. SHRA/TSRA
ACROSS NORTH GA IS CLOE TO THE TAF SITES BUT THEY ARE MOVING
NORTHWARD SO IT LOOKS LIKE THE AIRPORTS MY REMAIN PRECIPITATION FREE
THROUGH TONIGHT. CEILINGS SHOULD REMAIN VFR THROUGH TONIGHT WITH
ONLY SCT TO BKN IN THE 4000-5000FT RANGE EXPECTED. NO RESTRICTIONS
TO VSBYS.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE HIGH ON ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  94  72  94 /  20  40  30  30
ATLANTA         74  91  74  91 /  40  40  20  30
BLAIRSVILLE     66  87  67  88 /  50  40  30  30
CARTERSVILLE    69  93  68  92 /  50  40  20  30
COLUMBUS        74  93  75  93 /  20  30  30  40
GAINESVILLE     72  91  73  91 /  40  40  30  30
MACON           72  94  72  93 /  20  30  20  40
ROME            71  94  70  94 /  50  40  20  40
PEACHTREE CITY  68  92  70  92 /  20  30  20  30
VIDALIA         72  94  75  95 /  20  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....39
AVIATION...01
Hazardous weather outlook, Jul 15, 4:02 AM EDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 AM EDT SUN JUL 15 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-160815-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
402 AM EDT SUN JUL 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A COMBINATION OF WARM...MOIST...AND UNSTABLE CONDITIONS WILL
PROMOTE THUNDERSTORM DEVELOPMENT OVER NORTH AND CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY RAIN. THE MOST LIKELY TIME FOR
THUNDERSTORM DEVELOPMENT IS BETWEEN NOON AND 10 PM.

.DISCUSSION...
A WARM...MOIST...AND UNSTABLE AIR MASS...COMBINED WITH DIURNAL
HEATING WILL ALLOW CAPE VALUES TO PEAK IN THE 2000 TO 3000 J/KG
RANGE THIS AFTERNOON. THIS INSTABILITY WILL SUPPORT SOME STRONG
STORMS...AND ISOLATED SEVERE STORMS ARE POSSIBLE. WITH
PRECIPITABLE WATER VALUES ABOVE 1.75 INCHES...AND K VALUES IN THE
MID 30S...HEAVY RAIN IS A PRIMARY THREAT. LOCALIZED PONDING OF
WATER ON ROADWAYS...AND RISES IN SMALL STREAMS AND CREEKS ARE
POSSIBLE IN AREAS WHERE HEAVY DOWNPOURS RESULT FROM SLOW MOVING
STORMS. ALTHOUGH THUNDERSTORMS CAN BE EXPECTED TO DEVELOP JUST
ABOUT ANY WHERE IN NORTH AND CENTRAL GEORGIA...THE HIGHEST
COVERAGE OF STORMS IS EXPECTED ALONG AND NORTH OF A LINE FROM
CARROLLTON...TO ATLANTA...TO ATHENS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...WITH THE POSSIBILITY
OF ISOLATED SEVERE STORMS AS THIS WARM...MOIST ENVIRONMENT
PERSISTS THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 15, 3:23 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT SUN JUL 15 2012

GAZ019-152000-
323 PM EDT SUN JUL 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN FLOYD COUNTY UNTIL
400 PM EDT...

AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF SENEY...MOVING NORTH AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS FLOYD COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE SENEY...LINDALE...ROME...SHANNON AND PINSON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3434 8526 3440 8503 3439 8501 3435 8501
      3432 8503 3422 8503 3421 8505 3410 8505
      3409 8512 3408 8512 3409 8514
TIME...MOT...LOC 1923Z 163DEG 11KT 3418 8506
Special weather statement, Jul 15, 3:28 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT SUN JUL 15 2012

GAZ020-152000-
328 PM EDT SUN JUL 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BARTOW COUNTY UNTIL
400 PM EDT...

AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FUNKHOUSER...NEARLY STATIONARY.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
BARTOW COUNTY...INCLUDING AREAS AROUND FUNKHOUSER AND PINE LOG.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3440 8465 3439 8465 3439 8466 3435 8465
      3433 8466 3434 8476 3440 8476
TIME...MOT...LOC 1928Z 025DEG 4KT 3435 8471
Special weather statement, Jul 15, 4:00 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT SUN JUL 15 2012

GAZ019-020-152030-
400 PM EDT SUN JUL 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BARTOW AND FLOYD
COUNTIES UNTIL 430 PM EDT...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM AROUND ADAIRSVILLE...MOVING NORTH AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
BARTOW AND FLOYD COUNTIES...INCLUDING AREAS AROUND ADAIRSVILLE AND
PINSON. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3440 8503 3439 8502 3439 8498 3440 8498
      3439 8496 3440 8495 3440 8490 3428 8487
      3422 8503 3440 8510
TIME...MOT...LOC 2001Z 164DEG 5KT 3433 8498
Special weather statement, Jul 15, 4:41 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT SUN JUL 15 2012

GAZ021-152115-
441 PM EDT SUN JUL 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN CHEROKEE COUNTY
UNTIL 515 PM EDT...

AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CANTON...MOVING WEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
CHEROKEE COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE CANTON...WALESKA...SUTALLEE AND LAKE ARROWHEAD.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3427 8445 3421 8449 3420 8465 3432 8466
      3440 8462
TIME...MOT...LOC 2041Z 110DEG 4KT 3425 8451
Special weather statement, Jul 15, 4:44 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT SUN JUL 15 2012

GAZ002-152115-
444 PM EDT SUN JUL 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WALKER COUNTY
UNTIL 515 PM EDT...

AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHATTANOOGA VALLEY...MOVING NORTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
WALKER COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CHATTANOOGA VALLEY...FAIRVIEW AND LOOKOUT MOUNTAIN.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3499 8526 3496 8526 3490 8529 3490 8534
      3496 8538 3499 8536
TIME...MOT...LOC 2044Z 177DEG 7KT 3493 8532
Special weather statement, Jul 15, 4:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 PM EDT SUN JUL 15 2012

GAZ030-041-152130-
447 PM EDT SUN JUL 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN POLK AND HARALSON
COUNTIES UNTIL 530 PM EDT...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS AROUND CEDARTOWN AND OTHER PARTS OF POLK AND
NORTHERN HARALSON COUNTY...NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS POLK AND HARALSON COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE EUBANK LAKE...FELTON...ANTIOCH...
FISH CREEK...VAN WERT...CEDARTOWN...ESOM HILL AND ETNA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3408 8541 3408 8526 3410 8525 3410 8516
      3408 8516 3410 8505 3408 8504 3408 8492
      3396 8497 3395 8505 3391 8505 3390 8503
      3386 8504 3383 8538
TIME...MOT...LOC 2047Z 101DEG 6KT 3396 8531

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:43 PM EDTSpecial Weather StatementFFCClayton32 min
Jul 14, 9:37 PM EDTSpecial Weather StatementFFCBartow, Cobb23 min
Jul 14, 10:43 PM EDTSpecial Weather StatementFFCGordon32 min
Jul 14, 11:27 PM EDTSpecial Weather StatementFFCGilmer, Pickens33 min
Jul 15, 1:13 PM EDTSpecial Weather StatementFFCGordon32 min
Jul 15, 1:25 PM EDTSpecial Weather StatementFFCUnion50 min
Jul 15, 2:03 PM EDTSpecial Weather StatementFFCFloyd27 min
Jul 15, 2:07 PM EDTSpecial Weather StatementFFCPickens23 min
Jul 15, 2:22 PM EDTSpecial Weather StatementFFCGordon23 min
Jul 15, 2:31 PM EDTSpecial Weather StatementFFCChattooga44 min
Jul 15, 2:54 PM EDTSpecial Weather StatementFFCMurray36 min
Jul 15, 3:02 PM EDTSpecial Weather StatementFFCBartow28 min
Jul 15, 3:23 PM EDTSpecial Weather StatementFFCFloyd37 min
Jul 15, 3:28 PM EDTSpecial Weather StatementFFCBartow32 min
Jul 15, 4:00 PM EDTSpecial Weather StatementFFCBartow30 min
Jul 15, 4:41 PM EDTSpecial Weather StatementFFCCherokee34 min
Jul 15, 4:44 PM EDTSpecial Weather StatementFFCCatoosa31 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.